# SDR VNAA202209029992

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,936 hours, 19,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: CC670390523
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON METALLIC STRAPS AT FAIRING 193AB.
METALLIC STRAPS WERE REPLACED ON FAIRING 193AB PER CRJ-700 SRM 51-42-10-001-001-A01
